# SDR SWIA200921376

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 17,367 hours, 13,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4807 - EMERGENCY EXIT SIGN OVER SERVICE DOOR INOP.  RESEATED CONNECTOR.
